# SDR DXTA2019101542945

- Difficulty date: October 14, 2019
- Submitted: October 17, 2019
- Operation: Air carrier
- Aircraft: N379QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500294
- Aircraft time: 3,517 hours, 2,786 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Relief Valve
- Part number: DAP0011001
- Part serial: 439
- Condition: Defective
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON PUTTING THE LANDING GEAR DOWN ON APPROACH RECEIVED A CAUTION EMERGENY BRAKE LOW PRESSURE WITH EMERGENCY BRAKE PRESSURE SHOWING 0 ACCUMULATOR PRESSURE. RAN QRH AND DIVERTED.  REMOVED AND REPLACED EMERGENCY PARKING-BRAKE THERMAL RELIEF VALVE AS REQUIRED. PERFORMED ALL REQUIRED BLEEDLNG TASKS, AND OPS CHECKS. COMPLIED WITH NUMEROUS SATISFACTORY GEAR SWINGS  COMPLIED WITH FINAL SERVICING OF HYRDAULLC RESEVIOR IAW MM 12-13-00. NO FURTHER DEFECTS NOTED AT THIS TIME. REF. MM  32-43-08.
